MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361960
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).Device evaluation by manufacturer: the device was returned for analysis.Visual and microscopic inspection observed that the main coil, the introducer sheath and the pusher wire were returned.The main coil was bent and stretched at the coil arm, primary coil and zap tip section.The pusher wire was kinked and detached at the heat shrink tfe tubing.The introducer sheath was kinked.Dimensional inspection was performed, and the main coil's coil arm outer diameter (od), zap tip od and primary coil od passed the specification test.Additionally, the pusher wire distal solder joint od, mid solder joint od, distal tfe od and proximal tfe also passed the specification test.
 
Event or Problem Description
Reportable based on device analysis completed on 16may2025.It was reported that the coil could not be deployed.A 22mm x 60cm 2d interlock coil was delivered through stc microcatheter for splenic aneurysm procedure.However, the coil could not be completely deployed.The physician tried to withdraw and deploy it again for many attempts, but still could not be deployed.The heparin saline was dripped continuously, and then the procedure was completed with a different coil.There was no patient complications noted as a result of this event, and the patient condition following procedure was stable.However, returned device analysis revealed the pusher wire was detached.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22196983
Report Number2124215-2025-35709
Device Sequence Number18576707
Product Code KRD
UDI-Device Identifier08714729845324
UDI-Public(01)08714729845324(17)260926(10)32732476
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model NumberM001361960
Device Catalogue NumberM001361960
Device Lot Number0032732476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient Weight52 KG